IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 307 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3359    
    Printed95    
    Emailed1    
    PDF Downloaded144    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2012  |  Volume : 44  |  Issue : 5  |  Page : 656-658

First case of mirtazepine-induced Stevens-Johnson syndrome from India


Department of Medicine, Lady Hardinge Medical College, New Delhi, India

Correspondence Address:
Amit Bhasin
Department of Medicine, Lady Hardinge Medical College, New Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.100411

Rights and Permissions

A 28-year-old woman, a known case of systemic lupus erythematosus (SLE), was admitted with mucocutaneous ulceroerosive lesions with blisters and thrombocytopenia after taking antidepressant mirtazepine. Exacerbation of SLE and drug-induced eruption was diagnosed. Clinical and laboratory markers were suggestive of Stevens-Johnson syndrome. This is a rare adverse effect of the newer generation antidepressant mirtazepine.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow